# SDR DALA13061483276

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-211
- Aircraft serial: 1812
- Aircraft time: 34,389 hours, 15,743 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT AT 7C SEAT. FOUND LOOSE CONNECTOR. CONNECTED AND OPS NORMAL.
